# SDR CA981109012

- Difficulty date: August 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-34-220T
- Engine: Cont TSIO360KB
- Propeller: Mcauly 3AF32C508
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: 6741102
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) WHEN GEAR SELECTED DOWN, NO GREEN LIGHT FOR LEFT GEAR AND GEAR UNSAFE LIGHT ON.  FLY-BY OK.  AIRCRAFT LANDED SAFELY.  INSPECTION FOUND A BROKEN WIRE AT THE CONNECTOR FOR THE GEAR SWITCH.
